# SDR 96ZZZX4067

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3685W
- Make and model: Beech A36TC
- Aircraft serial: EA113
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Pipe
- Part number: 642465
- Condition: Cracked
- Location: Mt Support
- Part time: 1,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN FRONT OF ASSY NEAR CENTER SUPPORT BOSS.  SUBMITTER STATES VERY HARD TO SEE DUE TO LOCATION AND BLACK COATING OF PART.  SUGGEST DIFFERENT COLOR AND REDESIGNED PART MADE OUT OF THICKER MATERIAL.
